Discussions that mention synthroid

Thyroid Disorders board


Does any one here have nausea in the AM before IM even out of bed I feel it, I take my Synthroid on a empty stomach when I get up and the nausea usually subsides in about 20 mins? Or I just read another post could be menopause already at 43?
hi,

i've been nauseated now and then for no reason, and for three weeks on 125synthroid (i think it was too much, and didn't take it last nite, so feel a little better) ... that doesn't sound like your problem tho'...

wanted to tell you that various other posters have complained of long bouts of nausea, or intermittent for apparently no reason ...

why do you think it might be menoP?

jb
I had to switch to taking my synthroid at night because when I took it in the AM I would feel sick all morning. Also I've learned that I cannot take it with any other medication. They have me on Paxil also which I have to take seperately. Now I'm pregnant which increases the nausea ewww and taking even more pills. Feel like thats all I do is take medicine all day long but at least it cuts a bit of the sickness out.